Hi, recently I have been having trouble with my erection while masturbating. I am able to get an erection normally but when I masturbate I get to a point when I release pre cum and immediately after it comes out I lose my erection, I have been able to get my erection back (but not as easily as it is getting one in the first place) and orgasm however masturbating after releasing my pre cum is not as pleasurable and the orgasm is weak. Also when I release pre cum recently it has been a lot more than it has been in the past. At first thought that the release of pre cum was not allowing me to stimulate my glans in the way I prefer however I tried using a tissue as I released pre cum but that did not affect my loss of an erection, the release of pre cum seems to be directly causing it. I only started experiencing this a week ago and it is very frustrating as I cannot reach my normal orgasm and a little worrying as this change seemed random and abrupt and I cannot think of any possible reasons for it. I tried searching for an answer in other places on the web but had no luck. Some people with similar problems received answers saying that over masturbation may be a cause of their problem. I've also read a lot of posts saying that over masturbation is simply a myth. I'm 17 years old and I usually masturbate once a day so I don't think that my problem is over masturbation if that exists because I know that masturbate way more. However currently I'm not masturbating for a couple days to see if that helps. Some help from the community and Dr. Marks would be greatly appreciated, thanks!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.